RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2017, Volume 62, Issue 1, Pages 194–211 (Mi tvp5098)  

This article is cited in 1 scientific paper (total in 1 paper)

Computable error bounds for high-dimensional approximations of an LR statistic for additional information in canonical correlation analysis

H. Wakaki, Y. Fujikoshi

Department of Mathematical Faculty of Sciences, Hiroshima University, Higashi-Hiroshima, Japan

Abstract: Let $\lambda$ be the LR criterion for testing an additional information hypothesis on a subvector of $p$-variate random vector ${x}$ and a subvector of $q$-variate random vector ${y}$, based on a sample of size $N=n+1$. Using the fact that the null distribution of $-(2/N)\log \lambda$ can be expressed as a product of two independent $\Lambda$ distributions, we first derive an asymptotic expansion as well as the limiting distribution of the standardized statistic $T$ of $-(2/N)\log \lambda$ under a high-dimensional framework when the sample size and the dimensions are large. Next, we derive computable error bounds for the high-dimensional approximations. Through numerical experiments it is noted that our error bounds are useful in a wide range of $p$, $q$, and $n$.

Keywords: error bounds, asymptotic expansions, high-dimensional data, redundancy, canonical correlation analysis.

DOI: https://doi.org/10.4213/tvp5098

Full text: PDF file (381 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2018, 62:1, 157–172

Bibliographic databases:

Received: 17.04.2016
Accepted:20.10.2016
Language:

Citation: H. Wakaki, Y. Fujikoshi, “Computable error bounds for high-dimensional approximations of an LR statistic for additional information in canonical correlation analysis”, Teor. Veroyatnost. i Primenen., 62:1 (2017), 194–211; Theory Probab. Appl., 62:1 (2018), 157–172

Citation in format AMSBIB
\Bibitem{WakFuj17}
\by H.~Wakaki, Y.~Fujikoshi
\paper Computable error bounds for high-dimensional approximations of an LR statistic for additional information in canonical correlation analysis
\jour Teor. Veroyatnost. i Primenen.
\yr 2017
\vol 62
\issue 1
\pages 194--211
\mathnet{http://mi.mathnet.ru/tvp5098}
\crossref{https://doi.org/10.4213/tvp5098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3633471}
\zmath{https://zbmath.org/?q=an:06870112}
\elib{https://elibrary.ru/item.asp?id=28169201}
\transl
\jour Theory Probab. Appl.
\yr 2018
\vol 62
\issue 1
\pages 157--172
\crossref{https://doi.org/10.1137/S0040585X97T98854X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432323500011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047170919}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5098
  • https://doi.org/10.4213/tvp5098
  • http://mi.mathnet.ru/eng/tvp/v62/i1/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oda R., Yanagihara H., Fujikoshi Ya., “Asymptotic Null and Non-Null Distributions of Test Statistics For Redundancy in High-Dimensional Canonical Correlation Analysis”, Random Matrices-Theor. Appl., 8:1 (2019), 1950001  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:168
    Full text:10
    References:26
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020